Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015 (2015), Article ID 143739, 12 pages
http://dx.doi.org/10.1155/2015/143739
Research Article

Optimal Limited Stop-Loss Reinsurance under VaR, TVaR, and CTE Risk Measures

1China Institute for Actuarial Science, Central University of Finance and Economics, Beijing 100081, China
2Research Institute of Applied Mathematics, Anhua Agricultural Insurance Co., Ltd., Beijing 100037, China
3School of Economics and Management, Tsinghua University, Beijing 100084, China

Received 27 April 2015; Revised 14 July 2015; Accepted 15 July 2015

Academic Editor: Xinguang Zhang

Copyright © 2015 Xianhua Zhou et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xianhua Zhou, Huadong Zhang, and Qingquan Fan, “Optimal Limited Stop-Loss Reinsurance under VaR, TVaR, and CTE Risk Measures,” Mathematical Problems in Engineering, vol. 2015, Article ID 143739, 12 pages, 2015. doi:10.1155/2015/143739